# SDR AALA201806289006

- Difficulty date: May 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATION ON THE INTERCOSTAL FRAME 16 UPPER INBOARD HOLE, DOOR STOP 7 LEFT HAND SIDE. REPLACED INTERCOSTAL PER SRM 51-72-11, 51-42-11 AND DWG 53112300.
